Pubblicazioni il cui dipartimento è "Dipartimenti > DISMA - Dipartimento di Scienze Matematiche" e l'anno è "1994"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Vai a: A | B | C | E | F | G | H | I | L | M | N | O | P | Q | R | S | T | W
Numero di pubblicazioni : 46.

A

Articolo in atti di convegno Arina R.; C. Canuto (1994)
A chi-formulation of the viscous-inviscid domain decomposition for the Euler/Navier-Stokes equations. In: 7th Domain Decomp. Methods Conference, October 1994. pp. 453-458

B

Articolo di rivista F. Ricci, A. Tabacco (1994)
Bergman spaces on some tube-type domains and Laguerre operators onsymmetric cones. In: JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK, vol. 449, pp. 81-101. - ISSN 0075-4102

Articolo di rivista J. Lloyd; Rondoni L.; G.P. Morriss (1994)
Breakdown of Ergodic Behaviour in the Lorentz Gas. In: PHYSICAL REVIEW E, vol. 50, pp. 3416-3421. - ISSN 1063-651X
Web of Science: 14 - Scopus: 15

Articolo di rivista Canuto C.; Puppo G. (1994)
Bubble stabilization of spectral Legendre methods for the advection-diffusion equation. In: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, vol. 118, pp. 239-263. - ISSN 0045-7825
Web of Science: 9 - Scopus: 12

C

Articolo di rivista Gatto L.; M.L. Spreafico (1994)
Closed Subschemes of P^r: Remarks on the Cohomology oftheir 1-Codimensional Subschemes. In: JOURNAL OF ALGEBRA, vol. 163, pp. 265-280. - ISSN 0021-8693 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Coti Zelati V., Serra E. (1994)
Collision and non-collision solutions for a class of Keplerian-like dynamical systems. In: ANNALI DI MATEMATICA PURA ED APPLICATA, vol. 166, pp. 343-362. - ISSN 0373-3114
Web of Science: 9 - Scopus: 9

Capitolo di libro Gatto L. (1994)
Computing Gaps Sequences at Gorenstein Singularities. In: Projective Geometry with applications / Edoardo Ballico. Marcel Dekker, Inc, New York, pp. 111-128. ISBN 0824792785

E

Articolo di rivista Criscuolo G; Scuderi L. (1994)
Error bounds of product quadrature rules in L_1 weighted norm. In: CALCOLO, vol. 31, pp. 73-93. - ISSN 0008-0624
Scopus: 2

Capitolo di libro Mastroianni G., Monegato G. (1994)
Error estimates for Gauss-Laguerre and Gauss-Hermite quadrature formulas. In: Approximation and Computation / Zahar R.V.M. Birkhauser, Boston (USA), pp. 421-434. ISBN 3764337532

Articolo di rivista Fontana R. (1994)
Esperienze del CRF nell'utilizzo della programmazione degli esperimenti. In: DE QUALITATE, pp. 51-59. - ISSN 1123-3249

Articolo in atti di convegno Vicario G.; Pistone G; Levi R (1994)
Eteroschedasticità dipendente dal livello in piani fattoriali: implicazioni alla luce di risultati sperimentali. In: XXXVII Riunione Scientifica della S.I.S, Sanremo, 6-8 aprile 1994. pp. 311-318

F

Articolo di rivista Bacciotti A.; Mazzi L. (1994)
FLOQUET THEORY AND STABILIZATION OF PERIODIC SOLUTIONS. In: REVUE ROUMAINE DE MATHÉMATIQUES PURES ET APPLIQUÉES, vol. 39, pp. 285-293. - ISSN 0035-3965

G

Articolo di rivista Ferrarotti M. (1994)
G-manifolds and stratifications. In: RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITA' DI TRIESTE, vol. 26, pp. 211-232. - ISSN 0049-4704

Articolo di rivista Chiado' Piat V.; Percivale D (1994)
Generalized Lagrange multipliers in elastoplastic torsion. In: JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 114, pp. 570-579. - ISSN 0022-0396
Scopus: 10

H

Articolo di rivista A. Tabacco (1994)
Hardy spaces and Laguerre expansions on the dual of the Heisenberggroup. In: ANNALI DI MATEMATICA PURA ED APPLICATA, vol. 166, pp. 145-153. - ISSN 0373-3114

Articolo di rivista Serra E. (1994)
Heteroclinic orbits at infinity for two classes of Hamiltonian systems. In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B, vol. 8 n. 3, pp. 615-639. - ISSN 0392-4041

I

Articolo di rivista Fagnani F.; Willems J.C. (1994)
Interconnections and symmetries of linear differentialsystems. In: MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS, vol. 7, pp. 167-186. - ISSN 0932-4194
Web of Science: 7 - Scopus: 8

L

Articolo in atti di convegno Caire L. (1994)
Linear series of low degree on plane curves and the Castelnuovo function. In: NON SPECIFICATO. pp. 215-230

Articolo di rivista Rondoni L. (1994)
Long Time Behaviour of "X-Led" Reactions. In: JOURNAL OF MATHEMATICAL PHYSICS, vol. 35, pp. 1778-1795. - ISSN 0022-2488
Web of Science: 3 - Scopus: 4

M

Capitolo di libro Bellomo N., Preziosi L. (1994)
Mathematical methods in metrology: Modeling and solution methods. In: Advances in Mathematical Tools in Metrology. WORLD SCIENTIFIC, pp. 23-36. ISBN 9810217587

Articolo di rivista Fagiuoli E; Pellerey F. (1994)
Mean Residual Life and Increasing Convex Comparison of Shock Models. In: STATISTICS & PROBABILITY LETTERS, vol. 20, pp. 202-211. - ISSN 0167-7152
Web of Science: 16 - Scopus: 20

Capitolo di libro Villa A., Brandimarte P., Calderini M. (1994)
Meta-models for integrating production management functions in heterogeneous industrial systems. In: Information and Collaboration Models of Integration / Nof S. Y. Kluwer Academic Publishers, Dordrecht, pp. 135-146.
Web of Science: 0

N

Articolo di rivista Ebrahimi N; Pellerey F. (1994)
New Partial Ordering of Survival Functions Based on Notion ofUncertainties. In: JOURNAL OF APPLIED PROBABILITY, vol. 32, pp. 202-211. - ISSN 0021-9002 [Disponibilità ristretta]
[img]

O

Articolo di rivista Cumino C.; Tedeschi G (1994)
On the order of global branches. In: ANNALI DELL'UNIVERSITÀ DI FERRARA. SEZIONE 7: SCIENZE MATEMATICHE, vol. 40, pp. 121-135. - ISSN 0430-3202
Scopus: 0

P

Libro Boieri P.; Chiti G (1994)
PRECORSO DI MATEMATICA. ZANICHELLI, BOLOGNA.

Articolo di rivista G.P. Morriss; Rondoni L. (1994)
Periodic Orbit Expansions for the Lorentz Gas. In: JOURNAL OF STATISTICAL PHYSICS, vol. 75, pp. 553-584. - ISSN 0022-4715
Web of Science: 50 - Scopus: 50

Articolo di rivista Mastroianni G., Monegato G. (1994)
Polynomial approximation of functions with endpoint singularities and product integration formulas. In: MATHEMATICS OF COMPUTATION, vol. 62, pp. 725-738. - ISSN 0025-5718
Scopus: 1

Articolo di rivista Fagiuoli E; Pellerey F. (1994)
Preservation of Certain Classes of Life Distributions under Poisson Shock Models. In: JOURNAL OF APPLIED PROBABILITY, vol. 31, pp. 458-465. - ISSN 0021-9002 [Disponibilità ristretta]
Web of Science: 35
[img]

Q

Articolo di rivista Gasparini M. (1994)
Qualche uso del sistema S per l'insegnamentodella statistica Bayesiana. In: STATISTICA APPLICATA, vol. 6, pp. 449-470. - ISSN 1125-1964

R

Articolo di rivista Chiado' Piat V.; F. Serra Cassano (1994)
Relaxation of degenerate variational integrals. In: NONLINEAR ANALYSIS, vol. 22, pp. 409-424. - ISSN 0362-546X
Scopus: 28

Articolo di rivista Braides A; Chiado' Piat V. (1994)
Remarks on the homogenization of connected media. In: NONLINEAR ANALYSIS, vol. 22, pp. 391-407. - ISSN 0362-546X
Scopus: 9

Articolo di rivista Musso E.; Jensen G.R (1994)
Rigidity of Hypersurfaces. In: ANNALES SCIENTIFIQUES DE L'ECOLE NORMALE SUPERIEURE, vol. 27, pp. 227-248. - ISSN 0012-9593
Web of Science: 11

S

Articolo di rivista Bacciotti A; Mazzi L. (1994)
SOME REMARKS ON K-ASYMPTOTIC STABILITY. In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A, vol. 7, pp. 353-363. - ISSN 0392-4033
Web of Science: 2

Articolo di rivista Pellerey F. (1994)
Shock Models with Underlying Counting Process. In: JOURNAL OF APPLIED PROBABILITY, vol. 31, pp. 156-166. - ISSN 0021-9002 [Disponibilità ristretta]
Web of Science: 12
[img]

Articolo di rivista Chiado' Piat V.; Serra Cassano F (1994)
Some remarks about the density of smooth functions in weighted Sobolev spaces. In: JOURNAL OF CONVEX ANALYSIS, vol. 1, pp. 135-142. - ISSN 0944-6532

Articolo di rivista Camporesi R., Higuchi A. (1994)
Spectral functions and zeta functions in hyperbolic spaces. In: JOURNAL OF MATHEMATICAL PHYSICS, vol. 35, pp. 4217-4246. - ISSN 0022-2488
Web of Science: 76 - Scopus: 76

Articolo in atti di convegno Fagnani F.; J.C. Willems (1994)
Symmetries of differential systems. In: Differential equations, Dynamical systems, and Control Sciences: a Festschrift in honor of Lawrence. pp. 491-504
Web of Science: 7 - Scopus: 8

T

Articolo in atti di convegno Rondoni L.; Streater R F (1994)
The Brussellator with Thermal Noise. In: XXVI-th Symposium on Mathematical Physics, Torun, 7-10 December 1993. pp. 59-64

Articolo di rivista Camporesi R.; Atsushi Higuchi (1994)
The Plancherel measure for p-forms in real hyperbolic spaces. In: JOURNAL OF GEOMETRY AND PHYSICS, vol. 15, pp. 57-94. - ISSN 0393-0440
Web of Science: 28 - Scopus: 29

Articolo di rivista Rondoni L.; R.F. Streater (1994)
The Statistical Dynamics of the Brussellator. In: OPEN SYSTEMS & INFORMATION DYNAMICS, vol. 2, pp. 175-194. - ISSN 1230-1612
Scopus: 5

Articolo in atti di convegno Ferrarotti M. (1994)
Trivializations of stratified spaces with bounded differential. In: International Congress on Singularities in Geometry and Topology, Lille, 03-08 Giugno 1991. pp. 101-117
Web of Science: 1

Articolo di rivista Musso E. (1994)
The conformal arclength functional. In: MATHEMATISCHE NACHRICHTEN, vol. 165, pp. 107-131. - ISSN 0025-584X
Scopus: 6

Articolo di rivista Monegato G. (1994)
The numerical evaluation of a 2D Cauchy principal value integral arising in boundary integral equation methods. In: MATHEMATICS OF COMPUTATION, vol. 62, pp. 765-777. - ISSN 0025-5718
Web of Science: 16

Articolo di rivista Monegato G. (1994)
The numerical evaluation of hypersingular integrals. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 50, pp. 9-31. - ISSN 0377-0427
Web of Science: 114 - Scopus: 123

Articolo di rivista Preziosi L. (1994)
The semi-continuous Boltzmann equation for gas mixtures. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 3, pp. 665-680. - ISSN 0218-2025

W

Capitolo di libro Gatto L. (1994)
Weierstrass Loci and Generalizations, I. In: Projective Geometry with Applications (lecture notes in pures and applied mathematics) / E. BALLICO ED. Marcel Dekker, pp. 137-166. ISBN 0824792785

Questa lista è stata generata il Fri Sep 22 23:43:26 2017 CEST.